# SDR TWAA0000813

- Difficulty date: November 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9626F
- Make and model: Doug DC-9-83
- Aircraft serial: 53596
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT FUSELAGE EXTERNAL DOUBLER WAS REMOVED TO GAIN ACCESS TO DAMAGE AT STA 218, LONGERON 21R.  INSTALLED DOUBLER PER SRM 53-04, FIG 12B. CHECK-C 10-2-99 STL.
